# SDR ASOA2013013002924

- Difficulty date: January 14, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 10,170 hours, 6,689 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: No Test
- Location: Fwd Service
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR FAILED FUNCTIONAL CHECK ON LATCH,  EXCEEDED 25 LBF.  FWD GALLEY SERVICE DOOR FUCTIONAL CHECK GOOD UNLATCH BELOW 35LBF IAW AMM 52-41-00-720-802.
